Safe stack? Low libido but why? (BMP, M-Test and more)

Mx1x1

Mx1x1

New member
Awards
0
I need some advice with the following stack.
I feel pretty good, it's just my libido being low and me having a little softer errections.
(I don't smoke anymore)

Just no idea what could be causing this.
Also is this stack safe?

_____________________________________

Vitamin D3 7000iU (1 weekly, every monday)

_

Vaso6 450mg (3 caps, 1 three times)

L-Arginine 3267mg (6 caps, 3 twice)

L-Citrulline DL-Malat 2:1 3300mg (6 caps, 3 twice)

R-Ala 900mg (3 caps, 1 three times)

_

● M-Test (4 caps, 2 twice)

Fadogia Agrestis PE 1200mg

Divana Plex (Urtica Dioica) 1200mg

KSM-66 695mg

Tongkat Ali 500mg

PrimaVie 200mg

Boron Citrate 200mg

Mucuna Pruriens SE 100mg

_

● BMP (6 caps, 3 twice)

HPBCD-Kaempferol Complex 70mg

HPBCD-Osthole Complex 100mg

Rhodiola Rosea (8% Salidroside) 240mg

Ligusticum wallichi extract (98% Ligustrazine) 100mg

Hwanggeumchal Sorghum 100:1 200mg

Paeoniflorin 100mg

Sinomenine 75mg

Quercetin Dihydrate 200mg

_

Curcumin 450mg

Piperin 19mg

_

Vitamin B6 66mg (from 100mg P-5-P Monohydrate (2 caps, 1 twice)

Magnesium Bisglycinate (TRAACS) 50mg (2 caps, 1 twice)

_

L-Theanine 200-400mg (1-2 caps)

DL-Phenylalanine 500mg

NAC 1500-2250mg (2 or 3 caps, 1 twice or three times)

_

Cardarine ~10mg

MK677 ~25mg
 

JYD

Member
Awards
2
  • Established
  • First Up Vote
Definitely stress can play a big role in that department so that could be a contributing factor for sure.
This. I've been down the road several times with "low libido/soft erections" and going the supplement and stack route. I don't want to assume you're not on top of it, but I do want to help by adding some thoughts...

You may have some unconscious anxiety or stress; meaning, you don't feel stressed consciously, but there is something going on. That could be causing your issues, so a stack or supplement may not be the answer more than addressing the mental/chemical thing happening in your brain.

What's your age? Have you had your hormones tested? Are you on any other types of medications?

From my experience, and I know others could attest or say they're aware of this, some stacks will just exacerbate your situation. I personally had some of these test boosting kitchen sink supplements make my libido worse. I tend to naturally have a good lowish E2, so a supplement lowering it, even more, gave me lower libido for sure.

Perhaps take a step back and see if anything else could be causing the issue (a lot of times it's mental) and if you go the supplement route, START SIMPLE. Some ingredients may make your situation worse, i.e. if your E2 is already low, some of the "kitchen sink" supplements touted on here could make it worse. If anything, maybe stick to tried and true easy suggestions like black maca, or LJ100 and boron, ashwagandha, but not necessarily as a stack either.

Keep us posted and good luck.
 
BCseacow83

BCseacow83

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
If you are taking all that I would stop. If the problem resolves it was obviously something you were taking. You then re-introduce things one at a time until you find the culprit.

If I had to guess I am with xR1pp3Rx the MK is probably to blame. I know I improve down there when I drop it.
 
xR1pp3Rx

xR1pp3Rx

Well-known member
Awards
4
  • RockStar
  • Established
  • First Up Vote
  • Best Answer
i absolutely agree and forgot to mention what a mess of a supplement stack u are on. the minute things each item maybe does could be getting cancelled by other things in the stack for all u know.. and further.. each ingredient stacked doesn't = synergy.
remember to keep it simple.. good grief, do you ever stop ingesting pills and powders?
 

SildenafilStarboy

New member
Awards
0
I would try this approach. Keep the vasodilators but use them within an hour of sexual activity. Add in some daily walking or post lifting cardio. Def keep the vitamin D. That's really all I would do for it; or also get viagra if you can.

It likely could be anything from stress to over exertion even. Keep us posted. Best of luck.
 
LeanEngineer

LeanEngineer

Legend
Awards
4
  • RockStar
  • Established
  • Best Answer
  • First Up Vote
I would try this approach. Keep the vasodilators but use them within an hour of sexual activity. Add in some daily walking or post lifting cardio. Def keep the vitamin D. That's really all I would do for it; or also get viagra if you can.

It likely could be anything from stress to over exertion even. Keep us posted. Best of luck.
Definitely stress can play a big role in that department so that could be a contributing factor for sure.
 

Similar threads


Top